# SDR ANCF9703

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 757-23A
- Aircraft serial: 25494
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Lt Engine
- Part time: 10,560 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C, D

## Discrepancy

BOG/JFK - FLT 020 - DURING TAKEOFF ROLL, EGT REACHED 618 DEGREES CELSIUS.  TAKEOFF WAS ABORTED.  INLET AND OUTLET LT ENGINE WAS CHECKED, ALL NORMAL.  FREE ROTATION ENGINE WAS CHECKED IAW MM 71-05-00, PAGES 131 TO 133, OK.  (X)
